MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO SPINE CLAMP FOR SPINE NAVIGATION PACKAGE; NEUROLOGICAL STEREOTAXIC INSTRUMENT

STRYKER INSTRUMENTS-KALAMAZOO SPINE CLAMP FOR SPINE NAVIGATION PACKAGE; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Catalog Number 6002-016-000
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Date of Event 09/10/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the surgeon was undoing the clamp to clamp onto the patients spine when the end of the clamp broke off.Surgeon then used the other clamp in the navigation set.There were no reported adverse consequences; there were no significant procedure delays; there was no medical intervention required.The procedure was completed successfully.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluation: follow-up report submitted to document device evaluation results.

Brand Name
SPINE CLAMP FOR SPINE NAVIGATION PACKAGE
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key9139973
Report Number0001811755-2019-03139
Device Sequence Number19617255
Product Code HAW
UDI-Device Identifier04546540350206
UDI-Public04546540350206
Combination Product (Y/N)N
Initial Reporter CountryNZ
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number6002-016-000
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/27/2019
Initial Date Received by Manufacturer 09/10/2019
Supplement Date Received by Manufacturer12/18/2019
Initial Report FDA Received Date10/01/2019
Supplement Report FDA Received Date12/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1